# SDR ASAA1048237

- Difficulty date: August 12, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 4,112 hours, 22,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 69729456
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS BLEND OUTS OUT OF LIMITS ON AFT CARGO DOOR CUTOUT LOWER SILL VERTICAL WEB.  CUT OUT DAMAGE AND INSTALLED REPAIR DOUBLER.
